Über eine Extremumeigenschaft der Ellipsen
Compositio Mathematica, Tome 6 (1939) , pp. 468-470.
@article{CM_1939__6__468_0,
     author = {Sas, Ernst},
     title = {\"Uber eine Extremumeigenschaft der Ellipsen},
     journal = {Compositio Mathematica},
     pages = {468--470},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0020.40201},
     language = {de},
     url = {http://archive.numdam.org/item/CM_1939__6__468_0/}
}
Sas, Ernst. Über eine Extremumeigenschaft der Ellipsen. Compositio Mathematica, Tome 6 (1939) , pp. 468-470. http://archive.numdam.org/item/CM_1939__6__468_0/